Heart rhythm disturbances effect of Azithromycin

We have 346 consumer reports for Azithromycin. Heart rhythm disturbances effect occurred in 1%.

Patients statistics on Heart rhythm disturbances side effect for Azithromycin

Female
Male

Average weight in Lbs
119.05
187.94

Average height in Ft
5′ 6″
5′ 11″

Average age
26
47

Azithromycin Circle Diagram 5 consumers of 346 reported about Heart rhythm disturbances

  1. Peter B. Garcia says:
    3.5 rating

    Azithromycin for Lung infection; Cold; Tonsillitis

    Azithromycin is effective, but you have to be shy to see if that translates into side effects. On the first day, I had mild stomach cramps, which was not so bad. The following day, instead of stomach cramps, headaches and arrhythmias were added. Now, two days after taking the last dose, I am extremely weak, still have a morning headache and with light effort (putting towels together) my heart starts to beat at irregular intervals … this condition lasts up to 30 seconds , Otherwise, my skin is dry on the body and my facial skin has become greasy. LG

  2. Collin M. Beeks says:
    3.0 rating

    Azithromycin for Sinusitis

    against the Nebenhölenentzündung it helped a lot. The side effect was particularly firm stool and strong heart rhythm disturbances even 3 days after the last dose. Medical check-up is just now …

  3. Jeffery S. Swanson says:
    3.5 rating

    Azithromycin for Sinusitis

    Effect on the inflamed Nebenhölen was good. But unfortunately had from the 2, day of taking extreme cardiac arrhythmia which lasts some hours, the whole thing after the end of the intake even beyond days … It was therefore even a long-term ECG due …

  4. Christian Y. Jones says:
    3.5 rating

    Azithromycin for Sinusitis

    Good against sinusitis. Side effects, dry firm stool and extreme arrhythmia after 2 tablet over hourly attacks are still persisted days after.

  5. Amanda M. Arnold says:
    4.5 rating

    I got this medicine for pleurisy. Already after the first intake I felt hot flashes and an inner restlessness. I had a severe headache and nausea. Added to this was dizziness and dizziness. I did not take the third and last pill, because on the second day, myrrhythmia and heart disease were added. It is now 4 days after the last tablet and the side effects are still there. The feeling of drowsiness even gets worse. In addition, there are still sensations on the face and despite settle. If I do not feel better on Monday after the weekend I have to go to the doctor again because of the side effects.